# SDR PAIR201604133229

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: General aviation
- Aircraft: N4728T
- Make and model: Cessna R182
- Aircraft serial: R18201746
- Aircraft time: 6,467 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 22411027
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,467 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND RT MLG PIVOT, PN 2241102-7 WITH A CRACK APPROXIMATELY 3" LONG WHERE GEAR LEG ATTACHES.
